# SDR DXTA2009010503462

- Difficulty date: January 3, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800196
- Aircraft time: 636 hours, 433 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AP A FAIL CAS MSG POSTED FOLLOWED 30 SECONDS LATER BY AP B  FAIL CAS MSG.
